# SDR DL757961605

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005157
- Condition: Punctured
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH HOLE WAS FOUND ON THE LOWER SKIN AND PARTIALLY INTO THE CORE ON THE NR 4 LEADING EDGE SLAT.  THE HOLE IS LOCATED 3 FT OUTBOARD OF THE INBOARD EDGE OF THE SLAT.  THE TRAILING EDGE WEDGE IS AN ALUMINUM/HONEYCOMB PANEL WITH THE ALUMINUM SKIN MADE FROM 0.016 2024-T81 SHEET.
